SSRI and PORN

Discussion in 'Self Improvement' started by loselife00, Oct 4, 2019.

  1. loselife00

    loselife00 Fapstronaut

    18
    5
    3
    I have a problem with my head, specifically with anhedonia, lack of logical thinking, concentration, thinking, personality disorders, fears and human and environment, porn (with which I have been trying to fight for 3 years, my max nofap is from 18 days)
    I decided to go to a psychiatrist, but I didn't tell him anything about porn but the rest, he prescribed me an asentre which I took for about 8 days and then I finished from day to day (today's second day without pills)
    I stopped taking because I did not feel orgasm and masturbation stayed with me with 0.5 -1.5h and in addition I was muddled even more...
    Did anyone have a similar problem with porn addiction and took ssri?
    I heard that after SSRI the emotions that once accompanied us before entering porn are not the same, and on the other hand I heard that SSRI causes sensitization of dopamine receptors.
    I don't know what to do to take or not take, or wait and get out of addiction (90 days of rehab) and only start taking pills if nothing changes.
     
  2. Mistersofty

    Mistersofty Fapstronaut

    54
    77
    18
    I thought that most SSRI's had to be in your system for several weeks before having any effects.
     
  3. bken

    bken Fapstronaut

    995
    1,517
    123
    Yes, they kick in after about 4-6 weeks. It is very likely that your porn addiction contributed to your issues. I too have developed a similar condition after I quit masturbating to porn, never thought you could become so dependent on something.
    I've been on and off antidepressants. I know I have developed severe serotonin deficiencies because of this habit. Anxiety has been the worst symptom.
    Your personality won't change from these meds but you may feel like you're on an emotional rollercoaster for the first few weeks. This is normal. Your body needs to adjust to these meds and it can take several weeks for them to start helping your nervous system. 8 days will never do the trick. Never abruptly stop these meds without talking to a doctor.
     
  4. ultrafabber

    ultrafabber Fapstronaut

    1,200
    1,430
    143
    They kick in sooner, depending on dosage and other factors. Their full effect is felt in 4-6 weeks. 1 week however is quite unlikely but not impossible.

    SSRIs do have an impact on the way one feels arousal. And generate a drop in libido.
     
  5. loselife00

    loselife00 Fapstronaut

    18
    5
    3
  6. loselife00

    loselife00 Fapstronaut

    18
    5
    3
    So what I should do? waiting and done 90 days nofap? or take pills?
     

Share This Page